# SDR DALA2019073100000

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 59409741
- Part serial: DL25
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 8,848 hours, 6,392 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, DELAMINATED AREAS ON EXTERNAL WING SPOILER PANEL, UPPER AND LOWER SURFACE.
